Differential and Integral Equations

On extremal solutions of an elliptic boundary value problem involving discontinuous nonlinearities

Siegfried Carl and Seppo Heikkilä

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 581-589.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979321

Mathematical Reviews number (MathSciNet)
MR1157490

Zentralblatt MATH identifier
0785.35034

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Carl, Siegfried; Heikkilä, Seppo. On extremal solutions of an elliptic boundary value problem involving discontinuous nonlinearities. Differential Integral Equations 5 (1992), no. 3, 581--589. https://projecteuclid.org/euclid.die/1370979321


Export citation